2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Nonlinear Science Letters A

Mathematics, Physics and Mechanics

Vol.9, No.4  

[ Research highlights in this issue ] 2018

CONTENTS

D'Alembert's solution of fractional wave equations using the complex fractional transformation 

Uttam Ghosh*1, Md Ramjan Ali1, Santanu Raut2 , Susmita Sarkar2,Shantanu Das3
299-311
..................................................................................................................................................................................................................

Modified Picard method for solving Brachistochrone problem 

U. Filobello-Nino, H. Vazquez-Leal*, R. Castaneda-Sheissa, B.E. Palma-Grayeb, D. Pereyra-Diaz, L. Cuellar-Hernandez and V.M. Jimenez-Fernandez
312-321
..................................................................................................................................................................................................................

Multi-type solitary wave solutions of Chafee Infante equation 

Asif Waheed1, Syed Tauseef Mohyud-Din*2, Nazish Farid1
322-332
..................................................................................................................................................................................................................

New exact solutions to some nonlinear fractional partial differential equations through the exp(Φ(ξ))-expansion method 

Yi Tian
333-338
..................................................................................................................................................................................................................

A novel ID2S password-authenticated key retrieval scheme 

Hongfeng Zhu, Yanlin Meng and Xintong Wang
339-348
..................................................................................................................................................................................................................

Multi-homotopy perturbations technique for solving nonlinear partial differential equations with Laplace transforms 

Yusry O. El-Dib
349-359
..................................................................................................................................................................................................................

Exploring a novel approach for homotopy solutions for nonlinear problems with two-point Neumann boundary conditions 

M.A. Sandoval-Hernandez1, A.K. Shukla2, H. Vazquez-Leal*3, T.R. Ramamohan4, R. Castaneda-Sheissa3, U. Filobello-Nino3, C.E. Sampieri-Gonzalez3, L. Hernandez-Martinez1
360-377
..................................................................................................................................................................................................................


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1207976th visitor.